MathSciNet Relay Station
MathSciNet bibliographic data
MR2294083 65H10
Noor, Muhammad Aslam; Noor, Khalida Inayat; Mohyud-Din, Syed Tauseef; Shabbir, Asim An iterative method with cubic convergence for nonlinear equations. Appl. Math. Comput. 183 (2006), no. 2, 1249–1255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement